MathSciNet Relay Station
MathSciNet bibliographic data
MR1272181 (95b:55013) 55Q40 (15A63)
Yiu, Paul Quadratic forms between Euclidean spheres. Manuscripta Math. 83 (1994), no. 2, 171–181.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement